# SDR CA050217001

- Difficulty date: February 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Drive Shaft
- Condition: Failed
- Location: Agb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF THE AGB FROM THE ENGINE IT WAS FOUND THAT THE AGB DRIVE SHAFT HAD DECOUPLED FROM THE HIGH ROTOR AND HAD FALLEN INTO THE GEARBOX CAUSING INTERNALDAMAGE. THE SHAFT FELL INTO THE AGB DUE TO THE SHAFT SUPPORT PLUG COMING OUT OF THE AGB DRIVE BEVEL GEAR (P/N 3105380-01). THE PIN THAT IS INTENDED TO RETAIN THE SHAFT SUPPORT PLUG IN THE GEAR APPEARED TO BE MISSING.
